# SDR 52510

- Difficulty date: July 12, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N142ZV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 14,573 hours, 21,688 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 700 FROM FARMINGTON NEW MEXICO TO ALBUQUERQUE NEW MEXICO, DURING THE TAKEOFF ROLL STALL WARNING WENT OFF AND WOULD NOT RESET.  THE AIRCRAFT WAS RETURNED TO GATE WITH NO FURTHER INCIDENT.  THE CREW WAS THEN GIVEN AIRCRAFT 3199Q TO COVER THE LINE.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY EVEN AFTER A TEST FLIGHT.  NO PARTS WERE USED, THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
